Alert archive / North Dakota / Wind Advisories in 2008

Wind Advisory 7, NWS Bismarck, ND

April 15, 20085 counties in North Dakota

NWS Bismarck, ND issued this wind advisory at Apr 15, 2008, 4:09 AM CDT for 5 counties in North Dakota. It took effect at Apr 15, 2008, 10:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 15, 2008, 4:09 AM CDT (09:09 UTC)
In effect from
Apr 15, 2008, 10:00 AM CDT
Expired
Apr 15, 2008, 7:04 PM CDT
In force
9 hr
Issued by
NWS Bismarck, ND

Counties Dickey County, ND, LaMoure County, ND, Logan County, ND, McIntosh County, ND, Stutsman County, ND

The radar

The Aberdeen radar (KABR), 116 km from the middle of the area, began a volume at 09:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 9.2 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2008-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2008-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2880 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KBIS 150909
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
409 AM CDT TUE APR 15 2008

...WIND ADVISORY FOR EXTREME SOUTH CENTRAL NORTH DAKOTA THIS
MORNING THROUGH EARLY EVENING...

.A LOW PRESSURE AND ASSOCIATED COLD FRONT WILL APPROACH SOUTH CENTRAL
NORTH DAKOTA TODAY. SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS TO 35 MPH
WILL DEVELOP THIS MORNING AHEAD OF THE FRONT...FROM JAMESTOWN SOUTH
TO NAPOLEON AND ASHLEY...AND EAST TO OAKES. THE STRONG WINDS WILL
CONTINUE THROUGH THE EARLY EVENING. ONCE THE FRONT MOVES THROUGH
EARLY TONIGHT...WINDS WILL DROP BELOW ADVISORY LEVELS...HOWEVER
WINDS WILL SHIFT TO THE WEST AND NORTHWEST AND REMAIN BREEZY AT 
15 TO 25 MPH FOR THE REMAINDER OF THE NIGHT TONIGHT.

NDZ037-047-048-050-051-151700-
/O.NEW.KBIS.WI.Y.0007.080415T1500Z-080416T0000Z/
STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...JAMESTOWN...NAPOLEON...EDGELEY...
ASHLEY...OAKES
409 AM CDT TUE APR 15 2008

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT
THIS EVENING. 

EXPECT STRONG WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 35 MPH
TODAY THROUGH EARLY TONIGHT. THE WINDS WILL DECREASE TO 15 TO 25
MPH EARLY TONIGHT. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

KS
3 follow-up statements
000 
WWUS73 KBIS 151623
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1123 AM CDT TUE APR 15 2008

...WIND ADVISORY FOR EXTREME SOUTH CENTRAL NORTH DAKOTA THIS
MORNING THROUGH EARLY EVENING...

.A LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT WILL APPROACH
SOUTH CENTRAL NORTH DAKOTA THIS AFTERNOON. SOUTH WINDS OF 20 TO
30 MPH WITH GUSTS TO 35 MPH WILL DEVELOP THIS MORNING AHEAD OF THE
FRONT... FROM JAMESTOWN SOUTH TO NAPOLEON AND ASHLEY...AND EAST TO
OAKES. THE STRONG WINDS WILL CONTINUE THROUGH THE EARLY EVENING.
ONCE THE FRONT MOVES THROUGH EARLY TONIGHT...WINDS WILL DROP BELOW
ADVISORY LEVELS...HOWEVER WINDS WILL SHIFT TO THE WEST AND
NORTHWEST AND REMAIN BREEZY AT 15 TO 25 MPH FOR THE REMAINDER OF
THE NIGHT TONIGHT.

NDZ037-047-048-050-051-160000-
/O.CON.KBIS.WI.Y.0007.000000T0000Z-080416T0000Z/
STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...JAMESTOWN...NAPOLEON...EDGELEY...
ASHLEY...OAKES
1123 AM CDT TUE APR 15 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

EXPECT STRONG WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 35 MPH
THIS AFTERNOON THROUGH EARLY TONIGHT. THE WINDS WILL DECREASE TO
15 TO 25 MPH EARLY TONIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
TWH
000 
WWUS73 KBIS 152058
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
358 PM CDT TUE APR 15 2008

...WINDY CONDITIONS CONTINUE THROUGH EARLY EVENING...

.A LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT OVER SOUTH
CENTRAL NORTH DAKOTA WILL PRODUCE STRONG SOUTH WINDS OF 25 TO 35
MPH WITH GUSTS TO AROUND 40 MPH OVER PORTIONS OF EAST CENTRAL
NORTH DAKOTA LATE THIS AFTERNOON AND EARLY THIS EVENING. DRIVERS
OF HIGH PROFILE VEHICLES SHOULD BE AWARE OF THESE GUSTY WINDS AND
PLAN ACCORDINGLY.

NDZ037-047-048-050-051-160000-
/O.CON.KBIS.WI.Y.0007.000000T0000Z-080416T0000Z/
STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...JAMESTOWN...NAPOLEON...EDGELEY...
ASHLEY...OAKES
358 PM CDT TUE APR 15 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
TWH
000 
WWUS73 KBIS 160004
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
704 PM CDT TUE APR 15 2008

...WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE...

.A COLD FRONT HAS MOVED THROUGH THE MISSOURI VALLEY OF SOUTH
CENTRAL NORTH DAKOTA AND IS APPROACHING THE JAMESTOWN AREA. WINDS
AHEAD OF THE FRONT ARE FROM THE SOUTH AT 25 TO 30 MPH AND WILL
BECOME NORTHWESTERLY AT 20 TO 30 MPH AFTER THE FRONT MOVES
THROUGH. WHILE THE BRISK NORTHWESTERLY WINDS ARE EXPECTED TO
PERSIST THROUGH THE EVENING HOURS...THE WIND SPEEDS WILL BE BELOW
THE CRITERIA FOR A WIND ADVISORY. THEREFORE THE WIND ADVISORY HAS
BEEN ALLOWED TO EXPIRE.

NDZ037-047-048-050-051-160115-
/O.CAN.KBIS.WI.Y.0007.000000T0000Z-080416T0000Z/
STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...JAMESTOWN...NAPOLEON...EDGELEY...
ASHLEY...OAKES
704 PM CDT TUE APR 15 2008

...WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ALLOWED THE WIND
ADVISORY TO EXPIRE.

EXPECT WINDS TO BECOME NORTHWEST AT 20 TO 30 MPH THIS
EVENING...AND DECREASE TO 15 TO 20 MPH AFTER MIDNIGHT.

$$

JV/JS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Apr 15, 3:07 AM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, Apr 15, 3:07 AM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
307 AM CDT TUE APR 15 2008

.SHORT TERM....TODAY THROUGH THURSDAY NIGHT...
LATEST WATER VAPOR IMAGERY SHOWS UPPER RIDGE AXIS EAST OF NORTH
DAKOTA WITH A SOUTHWEST FLOW AND SCT/BKN HIGH CLOUDS OVERHEAD AND
UPSTREAM INTO EASTERN MONTANA. FURTHER WEST...MORE OF A MID CLOUD
BKN DECK WHICH LINKS UP WITH AN UPPER LOW/TROUGH OVER SOUTHWEST
OREGON. A H3 120KT JET STREAK WAS STRETCHING FROM CENTRAL CALIFORNIA
INTO CENTRAL NEVADA AND SOUTHEAST IDAHO. THIS JET WILL MIGRATE
EAST TODAY/TONIGHT INTO NORTH DAKOTA PER NAM/GFS. AT THE SFC...LATEST
MSAS SHOWS A COUPLE OF LOW PRESSURE CENTERS ALONG A COLD FRONT
STRETCHING FROM NORTHEAST MONTANA SOUTHWEST INTO NE IDAHO. A COUPLE
OF WEAKER LEADING SHORTWAVES WILL MOVE ACROSS OUR CWA DURING THE
DAYLIGHT HOURS TODAY AS THE COLD FRONT ADVANCES THROUGH OUR
NORTHWEST AND WESTERN ZONES. THE FRONT LOOKS TO MOVE ACROSS
BISMARCK NEAR 00Z. NAM/GFS BUFR SOUNDINGS SHOW A WEAKLY UNSTABLE
AIRMASS OVER SOUTHWESTERN AND SOUTH CENTRAL NORTH DAKOTA. NAM
SHOWS BEST INSTABILITY OVER THE SOUTHERN ZONES...WHILE THE GFS HAS
THE BEST INSTABILITY BULLSEYE OVER OUR SOUTH CENTRAL ZONES. WILL
USE A BLEND OF BOTH THE NAM/GFS FOR POTENTIAL OF ISOLATED DRY
TSTMS THIS AFT/EVE.

BEST THREAT OF ISOLATED DRY TSTMS WOULD BE OVER THE SOUTHWEST BETWEEN
18Z-00Z. THIS AREA EXPANDS FURTHER EAST BETWEEN 21Z-03Z AND COVERS
OUR SOUTH CENTRAL ZONES...ROUGHLY FROM GARRISON...TO BISMARCK...TO
SELFRIDGE AND AREAS EAST. FIRE WEATHER CONCERNS ARE GUSTY SOUTH TO
SOUTHWEST WINDS OF 15 TO 30 MPH...A WIND SHIFT WITH THE FRONTAL
PASSAGE...RELATIVE HUMIDITIES IN THE 20 TO 25 PERCENT RANGE...AND
POTENTIAL FOR ISOLATED DRY TSTMS MENTIONED ABOVE. PREVIOUS SHIFT
HAD THIS AREA HANDLED WELL AND MADE ONLY A MINOR ADJUSTMENT TO
EXPAND THE RED FLAG SLIGHTLY FURTHER NORTH PER GFS/DRY LIGHTNING
POTENTIAL. THUS WILL UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG
WARNING OVER PORTIONS OF SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA.
PLEASE REFER TO BISRFWBIS FOR SPECIFIC DETAILS.

WILL ALSO ISSUE A WIND ADVISORY FOR OUR SOUTHEAST ZONES WHERE THE
GROUND IS STILL SATURATED AND FIRE WEATHER NOT A CONCERN YET.
HOWEVER FROM JAMESTOWN SOUTH TO WISHEK AND EAST TO OAKES...EXPECT
SOUTH WINDS OF 20 TO 35 MPH...WHICH WILL GET AN EARLY START THIS
MORNING. THUS A WIND ADVISORY WILL BE ISSUED FROM 15Z-00Z. PLEASE
SEE BISNPWBIS FOR FURTHER DETAILS.

THE STRONGER SHORTWAVES ARRIVE TONIGHT/POST FRONTAL. THE WAVES
TONIGHT THROUGH WEDNESDAY MORNING EXHIBIT A MODERATELY STRONG
H85-H30 OMEGA SIGNATURE ASSOCIATED WITH AFOREMENTIONED LEFT FRONT
QUAD OF H3 JET. THIS SUPPORTS QPF TOTALS OF A COUPLE OF TENTHS OF
RAIN STRETCHING FROM OUR SOUTHWEST ZONES NORTHEAST ACROSS MOST OF
SOUTH CENTRAL NORTH DAKOTA. THE MODELS HAVE BEEN ADVERTISING THIS
TREND FOR PAST FEW RUNS AND HAVE UPPED POPS INTO THE NUMEROUS
CATEGORY FOR THESE AREAS TONIGHT.

SOME COOLING COMING INTO NORTHWEST AND WESTERN NORTH DAKOTA THIS
AFTERNOON AND EVENING BEHIND THE COLD FRONT...BUT COOLING WILL BE
DELAYED UNTIL WEDS OVER THE SOUTH CENTRAL AND SOUTHEAST NORTH
DAKOTA. EXPECT HIGHS ROUGHLY 20 TO 25 DEGREES COOLER TOMORROW VERSUS
TODAY IN THE SOUTH CENTRAL AND THE SOUTHEAST. BREEZY NORTHWEST WINDS
OF 15 TO 25 MPH WILL BE COMMON OVER THE CWA WEDS. CYCLONIC FLOW
ASSOCIATED WITH AN UPPER TROUGH REMAINS OVER THE CWA THROUGH
THURSDAY MORNING SO CANNOT RULE OUT A LINGERING SHOWER UNTIL THEN.
FLOW TRANSITIONS FROM CYCLONIC TO ANTICYCLONIC DURING THE DAY
THURSDAY INTO THURSDAY NIGHT AS A TRANSITORY RIDGE ARRIVES. THIS
WILL END THE THREAT OF ANY SHOWER ACTIVITY BY LATE THURSDAY. DRY
THURSDAY NIGHT.

.LONG TERM...FRIDAY THROUGH TUESDAY
THE MODELS CONTINUE TO INDICATE A STUBBORN BLOCKING PATTERN OVER THE
EASTERN U.S. WHICH KEEPS A DEEP LONG WAVE TROUGH OVER THE WESTERN
U.S. WE WILL SIT TRAPPED ON THE EASTERN SIDE OF THE FRONTAL ZONE AND
MAY SEE ONLY LIMITED PRECIPITATION OR NONE. I PUT SOME POPS IN ON
TUESDAY AS MODELS START TO BERCOME PROGRESSIVE THEN.

&&

.AVIATION...
GUSTY SOUTHERLY SURFACE WINDS IN THE JAMES RIVER VALLEY
TODAY...THEN A FRONTAL PASSAGE DURING THE AFTERNOON WILL BRING A
CHANCE OF THUNDERSTRORMS TO WESTERN AND CENTRAL NORTH DAKOTA...THAT
THREAT WILL CONTINUE PAST SUNSET.

&&

.FIRE WEATHER...A LOW PRESSURE AND COLD FRONT WILL BISECT NORTH
DAKOTA FROM SOUTHWEST TO NORTHEAST TODAY. COOLER TEMPS AND NORTHERLY
WINDS IN THE WEST AND NORTHWEST....AND SOUTHERLY FLOW/VERY WARM
TEMPERATURES IN THE SOUTH CENTRAL AND SOUTHEAST ZONES. FIRE WEATHER
CONCERNS ARE IN THIS GENERAL AREA ALONG AND AHEAD OF THE COLD FRONT
TODAY. GUSTY SOUTH AND SOUTHWEST WINDS OF 15 TO 30 MPH WILL BE
COMMON ALONG AND AHEAD OF THE FRONT. ALSO A WEAKLY UNSTABLE
ATMOSPHERE IN THE WARM AIR WILL CREATE THE THREAT OF DRY TSTMS THIS
AFT/EVE. THE COMBINATION OF ISOLATED DRY TSTMS...GUSTY WINDS/WIND
SHIFT WITH THE FRONT...LOW RELATIVE HUMIDITY...AND DORMANT
VEGETATION...ALL ENOUGH TO WARRANT A RED FLAG WARNING OVER PORTIONS
OF THE SOUTHWEST AND SOUTH CENTRAL FIRE WEATHER ZONES. THE FIRE
WEATHER WATCH WILL BE UPGRADED TO A RED FLAG WARNING. PLEASE SEE
BISRFWBIS FOR FURTHER DETAILS.
&&

.BIS WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 10
PM CDT /9 PM MDT/ THIS EVENING FOR NDZ019>023-033>036-040>046.

WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING
FOR NDZ037-047-048-050-051.

&&

KS/RSL
Hazardous weather outlook, Apr 14, 5:21 AM CDT, 22 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
521 AM CDT MON APR 14 2008

NDZ001>005-009>013-017>023-031>036-040>046-151030-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-SLOPE-
HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
521 AM CDT MON APR 14 2008 /421 AM MDT MON APR 14 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND EARLY
EVENING FOR WESTERN AND CENTRAL NORTH DAKOTA DUE TO STRONG
WINDS AND LOW RELATIVE HUMIDITY AND DORMANT VEGETATION.

EXPECT SOUTHERLY WINDS TO INCREASE ACROSS CENTRAL AND WESTERN
NORTH DAKOTA TODAY AS A LEE SIDE TROUGH STRENGTHENS OVER EASTERN
MONTANA. SOUTH WINDS THIS AFTERNOON WILL RANGE FROM 25 TO 35 MPH
FROM AROUND MINOT SOUTH TO BISMARCK AND EAST TO JAMESTOWN. SOUTH
WINDS OF 20 TO 30 MPH WILL BE COMMON WEST OF BISMARCK...FROM
WILLISTON SOUTH TO DICKINSON. MINIMUM HUMIDITIES WILL BECOME
CRITICAL THIS AFTERNOON FALLING INTO THE TEENS. THE COMBINATION
OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DORMANT VEGETATION
HAS PROMPTED THE PREVIOUS FIRE WEATHER WATCH TO BE UPGRADED TO A
RED FLAG WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ025-037-047-048-050-051-151030-
FOSTER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
521 AM CDT MON APR 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

WIND ADVISORY FOR EXTREME SOUTH CENTRAL NORTH DAKOTA THIS
AFTERNOON THROUGH EARLY EVENING.

A LEE SIDE TROUGH WILL STRENGTHEN OVER EASTERN MONTANA TODAY
ALLOWING FOR STRONG SOUTH WINDS TO DEVELOP OVER EXTREME SOUTH
CENTRAL NORTH DAKOTA. EXPECT SOUTH WINDS OF 25 TO 35 MPH THIS
AFTERNOON...STRETCHING FROM CARRINGTON...SOUTH TO JAMESTOWN...TO
NAPOLEON AND ASHLEY...AND EAST TO EDGELEY AND OAKES. THE STRONG
SOUTH WINDS WILL DROP BELOW ADVISORY LEVELS SHORTLY AFTER
SUNSET...BUT REMAIN BREEZY AT 15 TO 25 MPH OVERNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

KS

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 4:24 AM CDTRed Flag WarningBISAdams, Bowman, Burleigh, Emmons, Grant, Hettinger and 10 more18 hr

Nearby

Wind Advisories in North Dakota, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.